# SDR QXEA2013051000972

- Difficulty date: May 10, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3 IS CORRODED. REMOVED CORROSION FROM NUMEROUS AREAS ON SEAT RAIL NR 3 IAW SRM (R12) 53-20-49-02-02.  REPAIR-02, STEP 6A & B FIG 201 (SHT 1).  MIN THICKNESS REMAINING .121 AT X664 BETWEEN CLAWS.  SEAT TRACK IS OUT OF LIMITS IAW SRM 53-40-49-02-01, REV 12.  VERIFIED AFFECTED AREAS TO BE CRACK FREE REF NDTM PART 1,  TASK 51-00-06-910-801, REV 9.  BLEND AT X664 IS IN LIMITS IAW RD8/4-53-5376, ISS 1, RECEIVED FROM ENGINEERING.  REMAINING AREAS IN LIMITS SRM 53-40-49-02-01,  REV 12.  COMPLIED WITH TC RD8/4-53-5376, WO143295.  NOTE: AVDEC TAPE TO BE APPLIED AT TIME OF FLOORBOARD INSTALL, PANEL SIGN OFF SHEET WO143293.
